if there is anything i can take to aleviate some of the withdrawl symptoms,im feeling quite agitated cant sleep an if i do fall asleep its only briefly,an then into weird dream sequence.and wake up with palpatations and anxiety.i have two other children who need me so am finding things rather tough right now,my legs are driving me crazy theyre really tingiling and jumpy,and am having slight anxeity attacks.
Since you are pregnant, I am reluctant to recommend anything as far as medicines to help you through the withdrawal. If the withdrawals get too unbearable, I recommend you taper from the tramadol rather than stopping abruptly. You could do a fast taper and still avoid most of the withdrawals.
Knowing how far along you are would be helpful. You honestly need to let the obstetrician know what is going on. They can monitor the baby, if you are far enough along.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2011 • 3 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 26 Nov 2011 • 2 answers
Posted 22 Aug 2015 • 3 answers
I was wondering if taking my Celexa in the morning would help me feel more energetic during the day?
Posted 4 Apr 2017 • 2 answers